# SDR 03219685

- Difficulty date: August 7, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL600*
- Aircraft serial: 7712
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, NUMEROUS EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED INVERTER, AN OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE.
